I take Nateglinide 60 mg. I would like to know if it will make your legs swell up. They both have swollen more than they usually did since I have started taken the medicine.
healthyturtie... How long have you been on this is it new or did you start it lately for sure if it was just lately you want to let your doctor know of the new problem. Yes maybe your doctor is in today should get this taken care of that it is not anything new... I can't find anything about water retention or any other reason you would swell up with diabetes you don't want to take any chance... Merry Christmas Chuck1957
- Nateglinide Information for Consumers
- Nateglinide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nateglinide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2009 • 1 answer
Posted 12 Oct 2009 • 1 answer
Posted 12 Nov 2009 • 1 answer
Posted 29 Jan 2014 • 5 answers
Posted 2 Mar 2016 • 0 answers